This is something that's somehow managed to get overlooked. As I mentioned, I was put on antibiotics about the same time I was tattooed. I figured I would be okay because antibiotics help with healing, right? Wrong!
The antibiotics attacked my tattoo. My whole upper arm was swollen and the tattoo itself was very hot to the touch. It scabbed up within 24 hours of being tattooed. The swelling and pain would only decrease when the antibiotic had left my system. So, every time I took another pill, I was enduring the swelling and pain.
Since antibiotics are so common these days, I thought I'd warn my fellow modders. If you're on antibiotics and looking to get tattooed, wait until you're done with the course. Ideally, wait a day or two after you're done with the course to ensure it's no longer in your system. You don't want to risk what happened to me. The tattoo didn't fall out, but I'm still dealing with scabbing and it will probably need a touch up.
Happy inking, but make sure it's antibiotic free!